zbMATH — the first resource for mathematics

Hamiltonian squares of cacti. (English) Zbl 0403.05057

05C38 Paths and cycles
05C45 Eulerian and Hamiltonian graphs
Full Text: DOI
[1] Behzad, M; Chartrand, G, ()
[2] Fleischner, H; Hobbs, A.M, A necessary condition for the square of a graph to be Hamiltonian, J. combinatorial theory, 19, 97-118, (1975) · Zbl 0315.05120
[3] Fleischner, H; Hobbs, A.M, Hamiltonian cycles in squares of vertex-unicyclic graphs, Canad. math. bull. ser. B, 19, 169-172, (1976) · Zbl 0344.05132
[4] Harary, F; Schwenk, A, Trees with Hamiltonian squares, Mathematika, 18, 138-140, (1971) · Zbl 0221.05052
[5] Hobbs, A.M, Maximal Hamiltonian cycles in squares of graphs, J. combinatorial theory, 26, 35-49, (1979) · Zbl 0402.05049
[6] Neuman, F, On a certain ordering of the vertices of a tree, Casopis pest. mat., 89, 323-339, (1964) · Zbl 0131.20901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.